CSpace  > 应用数学研究所
somelargesampleresultsforaclassoffunctionalsofkaplanmeierestimator
Wang QH(王启华)
1998
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume14Issue:2Pages:191
AbstractIn this paper, a class of functionals of Kaplan-Meier estimator is investigated. Counting process martingale methods are used to show the asymptotic normality, and we establish a mean square error inequality and a probability inequality of them without the assumption that F, G are continuous, where F, G are survival time distribution and censoring time distribution respectively.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40604
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang QH. somelargesampleresultsforaclassoffunctionalsofkaplanmeierestimator[J]. actamathematicasinicanewseries,1998,14(2):191.
APA 王启华.(1998).somelargesampleresultsforaclassoffunctionalsofkaplanmeierestimator.actamathematicasinicanewseries,14(2),191.
MLA 王启华."somelargesampleresultsforaclassoffunctionalsofkaplanmeierestimator".actamathematicasinicanewseries 14.2(1998):191.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王启华]'s Articles
Baidu academic
Similar articles in Baidu academic
[王启华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王启华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.